# SDR UALA2009090802808

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 63,635 hours, 20,464 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP MISSING AT ROW 16 ABC.  REPLACED LIGHT ASSY, OP CHECK OKAY.
